# SDR IPXA2019051242022

- Difficulty date: May 12, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 79,545 hours, 15,913 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A FIRE DET 1 FAULT IN FLIGHT. PERFORMED T/S IAW FIM 26-11-00-810-801 FIG 103 REV 89.05. RTS OF FDCU NR 1 PERFORMED. SYSTEM TEST PASSED.
